Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 12, NWS Kansas City, MO

June 2, 20109 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 2, 2010, 4:29 AM CDT for 9 counties in Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 4:29 AM CDT (09:29 UTC)
Expired
Jun 2, 2010, 9:13 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:00 AM CDTFLASH FLOODForest City, MOROUTE 111 NORTH OF FOREST CITY HAS BEEN CLOSED DUE TO FLOODING.
Jun 2, 8:00 AM CDTFLASH FLOOD2 N Maysville, MOROUTE W CLOSED BETWEEN ROUTE A AND ROUTE D DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2858 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WGUS53 KEAX 020929
FFWEAX
MOC003-061-063-075-079-087-115-117-147-021500-
/O.NEW.KEAX.FF.W.0012.100602T0929Z-100602T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 AM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDREW COUNTY IN NORTHWEST MISSOURI...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  DEKALB COUNTY IN NORTHWEST MISSOURI...
  HOLT COUNTY IN NORTHWEST MISSOURI...
  LINN COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1000 AM CDT

* AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL HAS 
  FALLEN ACROSS THE WARNED AREA WITH ADDITIONAL RAINFALL EXPECTED    
  THROUGH THE REMAINDER OF THE NIGHT AND INTO THE EARLY MORNING      
  HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROOKFIELD...CHILLICOTHE...COUNTRY CLUB VILLA...GALLATIN...
  MAYSVILLE...MOUND CITY...SAVANNAH...AMAZONIA...CLARKSDALE...
  CRAIG...FILLMORE...FOREST CITY...JAMESPORT...KING CITY...LACLEDE...
  LINNEUS...MAITLAND...MEADVILLE...OREGON...PATTONSBURG...UNION STAR
  AND WHEELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4028 9475 4013 9440 4002 9300 3972 9300
      3969 9331 3978 9380 3982 9480 3990 9495
      3988 9504 3993 9521 4026 9554

$$

DEROCHE
1 follow-up statement
097 
WGUS73 KEAX 021413
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 AM CDT WED JUN 2 2010

MOC003-061-063-075-079-087-115-117-147-021426-
/O.CAN.KEAX.FF.W.0012.000000T0000Z-100602T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREW MO-DEKALB MO-LIVINGSTON MO-LINN MO-DAVIESS MO-GRUNDY MO-
HOLT MO-GENTRY MO-NODAWAY MO-
913 AM CDT WED JUN 2 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN GRUNDY...
DAVIESS...LINN AND NORTHERN LIVINGSTON COUNTIES IN NORTH CENTRAL
MISSOURI...AND SOUTHERN NODAWAY...SOUTHERN GENTRY...HOLT...DEKALB AND
ANDREW COUNTIES IN NORTHWEST MISSOURI IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED. 

LAT...LON 4028 9475 4013 9440 4002 9300 3972 9300
      3969 9331 3978 9380 3982 9480 3990 9495
      3988 9504 3993 9521 4026 9554

$$

CDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:57 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 2, 3:57 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 AM CDT WED JUN 2 2010

.DISCUSSION...
ONGOING CONVECTION IS OCCURRING AS THE LLJ CONTINUES TO INCREASE AND
VEER OVERTOP THE OUTFLOW BOUNDARY LEFT OVER FROM EVENING CONVECTION.
TRUE FRONT IS CURRENTLY POISED JUST NORTHWEST OF THE FORECAST AREA
AND PRESSURE RISE AND FALL COUPLET INDICATING THIS FRONT SHOULD
CONTINUE TO PROGRESS INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS
THIS MORNING. BIG QUESTION IS HOW FAR INTO THE FORECAST AREA WILL
THIS BOUNDARY MAKE IT BY MIDDAY...WITH THE 06Z NAM NOW SUGGESTING IT
WILL BE SITTING FROM NORTHERN KANSAS CITY TO JUST SOUTH OF
KIRKSVILLE WITH THE SURFACE LOW SITTING NEAR WICHITA. THUS...CURRENT
THINKING IS THAT ONGOING CONVECTION WILL BE DIMINISHING THIS MORNING
AS THIS SURFACE FRONT MOVES IN AND THE LLJ WEAKENS AND VEERS EVEN
MORE. THEN BY EARLY AFTERNOON...WITH LITTLE IN THE WAY OF A
CAP...SHOULD SEE MORE STORMS DEVELOPING ALONG THE SURFACE
FRONT...AND POSSIBLY THE REMNANTS OF THE OUTFLOW BOUNDARY. HAVE
ENOUGH UNCERTAINTY DURING THE AFTERNOON HOURS JUST WHERE THESE
BOUNDARIES WILL BE TO PRECLUDE GOING TOO HIGH WITH THE POPS SO WILL
JUST GO WITH HIGH END CHANCE POPS AT THIS POINT.

BY 00Z...MODELS IN GENERAL AGREEMENT WITH HAVING THE SURFACE FRONT
SOUTH OF THE FORECAST AREA...WITH THE MID LEVEL SHORT WAVE MOVING
EAST ACROSS NEBRASKA AND KANSAS. THE SOLUTION OF WHERE THE POSITION
OF A WEAK SURFACE LOW WILL BE BY THIS TIME IS LESS CERTAIN...AND
THIS MAY PLAY INTO WHETHER ANY HEAVIER POST FRONT PRECIPITATION
CAN OCCUR INTO THE SOUTHERN PART OF THE FORECAST AREA. SOME POST
FRONTAL RAIN IS EXPECTED WITH THE H7 WAVE STILL MOVING THROUGH THE
FORECAST AREA DURING THE EVENING HOURS....BUT WITH LIMITED MOISTURE
NORTH OF THE BOUNDARY...NOT EXPECTING THIS TO PRODUCE MUCH QPF.

ONCE THE SHORT WAVE MOVES BY OVERNIGHT...LOOKING FOR MAINLY DRY
WEATHER ON THURSDAY...ALTHOUGH NOT OUT OF THE QUESTION THAT EXTREME
SOUTHERN AREAS COULD STILL SEE SOME LINGERING LIGHT RAIN IN THE
MORNING.

HEADING INTO FRIDAY...ANOTHER MORE PRONOUNCED SHORT WAVE MOVING
THROUGH THE NORTHERN PLAINS IS EXPECTED TO BRING ANOTHER FRONTAL
PASSAGE TO THE AREA FRIDAY AFTERNOON INTO FRIDAY EVENING WITH MORE
THUNDERSTORMS POSSIBLE. FOR NOW WILL FOCUS CHANCE POPS IN NORTHERN
AREAS DURING THE AFTERNOON HOURS...THEN EXPAND THE CHANCE POPS AREA
ACROSS MOST OF THE CWFA DURING THE NIGHTTIME HOURS...BUT TIMING IS
STILL A BIT OF A QUESTION MARK WITH THIS SHORT WAVE AND FRONT...SO
ADJUSTMENTS MAY NEED TO BE MADE ON FUTURE FORECASTS.

OVER THE WEEKEND AND INTO THE FIRST OF NEXT WEEK...PATTERN TO REMAIN
ACTIVE AS AN UPPER RIDGE BUILDS IN THE SOUTHWEST PART OF THE
COUNTRY...KEEPING THE FORECAST AREA UNDER A SLIGHTLY NORTHWEST
FLOW...WITH THE POTENTIAL OF A SERIES OF WEAK SHORT WAVES.

PC

&&

.AVIATION...
/1238 AM CDT WED JUN 2 2010/
FOR THE 06Z TAFS...WATCHING PROGRESS ON RADAR OF CURRENT CONVECTION
WHICH IS SHOWING MORE OF AN EASTWARD PROGRESSION RATHER THAN A
SOUTHWARD PUSH...SO NOT CONVINCED IT WILL MAKE IT INTO THE KANSAS
CITY TERMINALS AS SOME MODELS ARE SHOWING. OUTFLOW BOUNDARY HAS
MOVED THROUGH THE KANSAS CITY TERMINALS AND EXPECT WINDS BEHIND IT
TO GRADUALLY RECOVER AROUND TO THE SOUTHEAST THIS MORNING. BY EARLY
AFTERNOON...SURFACE LOW EXPECTED TO MOVING INTO SOUTHEAST KANSAS
WITH ACTUAL FRONT EXTENDING NORTHEASTWARD ACROSS THE KANSAS CITY
AREA...THUS THE POTENTIAL WILL BE THERE FOR MORE THUNDERSTORM
REDEVELOPMENT DURING THE AFTERNOON PERIOD.

FURTHER NORTH AT KSTJ...RADAR SHOWING LINE OF STORMS EXTENDING BACK
ACROSS NORTHEAST KANSAS THAT WILL CONTINUE TO AFFECT THE TERMINAL
FOR THE NEXT FEW HOURS. COLD POOL FROM THIS CONVECTION SHOULD HELP
DRIVE THE SURFACE FRONT SOUTH OF THAT TERMINAL THIS MORNING...SO NOT
ANTICIPATING MORE STORM DEVELOPMENT IN THE AREA AFTER CURRENT
CONVECTION MOVES OUT.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT TUE JUN 1 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-022345-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
640 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS
SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA
SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY
REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO
PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON
LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE
HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL.

IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE
INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE
WEATHER DIMINISHING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY
MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER
THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE
AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD
ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE
WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS
AND LARGE HAIL.

LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO
WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR
DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE
THUNDERSTORM WATCH AREA.

In the hours before

Local storm report, Jun 2, 12:25 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     3 W MOBERLY             39.42N 92.49W
06/02/2010  M54 MPH          RANDOLPH           MO   AMATEUR RADIO

&&

DDEROCHE
Special weather statement, Jun 2, 1:00 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED JUN 2 2010

KSZ025-102-MOZ013>015-020>024-028-031-020645-
ATCHISON KS-BUCHANAN MO-CALDWELL MO-CARROLL MO-CLINTON MO-DAVIESS
MO-DE KALB MO-DONIPHAN KS-GRUNDY MO-LINN MO-LIVINGSTON MO-PLATTE MO-
100 AM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON AND
SOUTHERN DONIPHAN COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN
GRUNDY...SOUTHERN DAVIESS...SOUTHWESTERN LINN...LIVINGSTON...CALDWELL
AND NORTHWESTERN CARROLL COUNTIES IN NORTH CENTRAL MISSOURI...AND
BUCHANAN...CLINTON AND SOUTHERN DEKALB COUNTIES IN NORTHWEST
MISSOURI...AND NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL
145 AM CDT...

AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRECKENRIDGE TO 5
MILES SOUTHEAST OF STEWARTSVILLE TO AGENCY TO EVEREST...AND MOVING
EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...CHILLICOTHE...BRECKENRIDGE...UTICA...WHEELING...
  MEADVILLE...KINGSTON...LOCK SPRINGS...SPRING HILL...MOORESVILLE...
  LUDLOW...DAWN AND AVALON.

LAT...LON 3978 9533 3981 9462 4000 9361 3975 9323
      3958 9367 3952 9400 3953 9422 3950 9422
      3949 9500 3967 9534
TIME...MOT...LOC 0600Z 272DEG 32KT 3980 9381 3968 9440
          3965 9475 3966 9529

ADOLPHSON
Local storm report, Jun 2, 1:08 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             4 SE ST JOSEPH          39.72N 94.80W
06/02/2010  E0.75 INCH       BUCHANAN           MO   STORM CHASER

&&

DDEROCHE
Local storm report, Jun 2, 2:13 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
213 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     4 E ATLANTA             39.90N 92.40W
06/01/2010                   MACON              MO   LAW ENFORCEMENT

            GRAIN BIN, TREES AND POWER LINES DOWN ON HWY K, 2 MILES
            NORTH OF ROUTE KK. HWY K IS CLOSED. GRAIN BIN TRAVELED
            APPROXIMATELY 50 YARDS BEFORE STOPPING IN THE ROAD.

&&

DDEROCHE
Special weather statement, Jun 2, 2:18 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 AM CDT WED JUN 2 2010

MOZ011-012-020745-
ANDREW MO-HOLT MO-
218 AM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT AND NORTHWESTERN
ANDREW COUNTIES UNTIL 245 AM CDT...

AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OREGON...OR 10 MILES SOUTHEAST OF MOUND
CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FILLMORE...ROSENDALE...BOLCKOW AND REA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4009 9518 4014 9494 4013 9477 3993 9474
      3998 9516
TIME...MOT...LOC 0718Z 257DEG 26KT 4004 9508

DEROCHE
Special weather statement, Jun 2, 3:42 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 AM CDT WED JUN 2 2010

MOZ002-004-012-013-020915-
ANDREW MO-DE KALB MO-GENTRY MO-NODAWAY MO-
342 AM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY...
SOUTHWESTERN GENTRY...NORTHWESTERN DEKALB AND NORTHEASTERN ANDREW
COUNTIES UNTIL 415 AM CDT...

AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF FILLMORE...OR 10 MILES NORTH
OF SAVANNAH...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KING CITY...REA...GUILFORD AND FORD CITY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4018 9444 3997 9446 4002 9490 4017 9490
TIME...MOT...LOC 0842Z 273DEG 34KT 4009 9479

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:32 PM CDTSpecial Weather StatementEAXAtchison, Nodaway43 min
Jun 1, 8:03 PM CDTSpecial Weather StatementEAXAtchison42 min
Jun 1, 8:12 PM CDTSevere Thunderstorm WarningEAXNodaway48 min
Jun 1, 8:29 PM CDTSpecial Weather StatementEAXAtchison46 min
Jun 1, 8:44 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth31 min
Jun 1, 8:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth48 min
Jun 1, 8:59 PM CDTFlash Flood WarningEAXAtchison, Nodaway3 hr
Jun 1, 9:19 PM CDTSpecial Weather StatementEAXAndrew, Gentry, Holt41 min
Jun 1, 9:24 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer36 min
Jun 1, 9:35 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more40 min
Jun 1, 9:49 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan26 min
Jun 1, 10:02 PM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton43 min
Jun 1, 10:05 PM CDTSpecial Weather StatementEAXLinn, Livingston40 min
Jun 1, 10:21 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler39 min
Jun 1, 10:24 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan36 min
Jun 1, 10:41 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more49 min
Jun 1, 10:47 PM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 1, 10:53 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, Caldwell, Clinton, DeKalb, Holt37 min
Jun 1, 10:57 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler33 min
Jun 1, 11:06 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more39 min
Jun 1, 11:38 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Platte52 min
Jun 1, 11:41 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more34 min
Jun 2, 12:07 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more38 min
Jun 2, 12:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt46 min
Jun 2, 12:31 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clinton, DeKalb6 hr
Jun 2, 1:00 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Livingston45 min
Jun 2, 1:50 AM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Livingston, Ray, Saline6 hr
Jun 2, 2:18 AM CDTSpecial Weather StatementEAXAndrew27 min
Jun 2, 2:59 AM CDTRiver Flood WarningEAXAtchison, Holt10 hr
Jun 2, 3:42 AM CDTSpecial Weather StatementEAXAndrew33 min
Jun 2, 4:56 AM CDTSpecial Weather StatementEAXChariton34 min
Jun 2, 6:24 AM CDTSpecial Weather StatementEAXJackson, Lafayette, Ray51 min
Jun 2, 6:35 AM CDTRiver Flood WarningEAXBuchanan57 hr
Jun 2, 6:38 AM CDTSpecial Weather StatementEAXCass, Johnson22 min
Jun 2, 7:03 AM CDTSpecial Weather StatementEAXBates, Cass, Henry, Johnson, Pettis, Saline42 min
Jun 2, 7:44 AM CDTRiver Flood WarningEAXAndrew, Buchanan7 hr
Jun 2, 7:49 AM CDTSpecial Weather StatementEAXCooper, Henry, Howard, Pettis41 min
Jun 2, 9:10 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more24 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXLinn, Livingston27 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton27 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte10 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll12 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXAndrew, Buchanan29 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray49 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline67 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXChariton, Howard, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCooper, Howard3 days

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.